# SDR HALA2019070100338

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 2,362 hours, 460 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE ECAM IN-FLIGHT, PAX SUSPECTED OF SMOKING IN LAV D.  CHECKED LAV D SMOKE DETECTOR & WASTE BIN FIRE EX, NO FAULTS FOUND. PERFORMED CIDS SDF1 LAV SMOKE WARN TEST NO FAULTS. OK FOR SVC. REF AMM 26-17-00
